The (a,b)-Zagreb index of some derived networks


Sarkar P., De N., Cangül İ. N. , Pal A.

JOURNAL OF TAIBAH UNIVERSITY FOR SCIENCE, vol.13, pp.79-86, 2019 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 13
  • Publication Date: 2019
  • Doi Number: 10.1080/16583655.2018.1535881
  • Title of Journal : JOURNAL OF TAIBAH UNIVERSITY FOR SCIENCE
  • Page Numbers: pp.79-86
  • Keywords: Degree-based topological indices, generalized Zagreb index, networks, TOPOLOGICAL PROPERTIES

Abstract

There is a very wide application of mathematics in communication theory, signal processing and networking. A network is formed by nodes communicating with each other. Graph theory plays a vital role in the area of networking research. A topological index is a numeric quantity obtained from a graph structure which is invariant under graph isomorphism. In this study, we obtained a generalized degree-based topological index, called -Zagreb index of some derived networks such as Sierpinski network, butterfly network, Benes network and mesh-derived network and hence consider some particular cases.